# SDR UPS99229856

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FWD CARGO DOOR CUT-OUT STRUCTURE CRACKED AT BS 520 NEAR STRINGER 21 AT STOP NR 4.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1 AND DRAWING 65-18385.
